You bet they do.
Depression from homonal therapies is a well documented side effect of the treatment. You are instructed to talk to your doctor when it occurs at each of the websites for the LHRH agonists. You should let his doctor know that he is dealing with depression.
And Welcome to HealingWell. Sorry you are here, but like so many wives and daughters, you are most welcome. Our site has a great number of experienced HT guys. I am one of them. Last summer I had a nasty bout of depression that was triggered by HT, the loss of a loved one, and other difficulties in my life that I just could not see that it was affecting me. One I faced it, I took a break from my activities and addressed my mental health. It did wonders for me.
I hope this helps. I truly believe that a positive attitude is very important to living. And I believe it helps fight cancer as well. Your father has one big thing going for him ~ his daughter loves him enough to reach out and try to help...
That's a good thing...
Peace and love to you,
Age 46 (44 when Dx)
Pre-op PSA was 19.8 : Surgery at The City of Hope on February 16, 2007
Geason 4+3=7, Stage pT3b, N0, Mx
Positive Margins (PM), Extra Prostatic Extension (EPE) : Bilateral Seminal vesicle invasion (SVI)
HT began in May, '07 with Lupron and Casodex 50mg (2 Year ADT)
IMRT radiation for 38 Treatments ending August 3, '07
Current PSA (January 13, 2009): <0.1
My Journal is at Tony's Blog
My InfoLink page is at Tony's Prostate Cancer InfoLink Page